| Model Number |
MMT-1760KPK |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
09/30/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
It was reported that the customer experienced high blood glucose level.Customer¿s blood glucose level was between 300 mg/dl - 400 mg/dl and also between 357 mg/dl ¿ 418 mg/dl.Customer's other relevant blood glucose level was 168 mg/dl after treatment with insulin pump.Customer also reported that the infusion set cannula was bent.The insulin pump will not be returned for analysis.